# SDR AALA20140505001

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 64,032 hours, 10,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT CEILING PANEL ABOVE SEAT 4H INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT CEILING PANEL ABOVE SEAT 4H.  OPERATIONS CHECKED NORMAL.
